MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK PUSHLOCK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 16th january 2025, it was reported by an arthrex employee via email that for an ar-1923ps, suture anchor, peek pushlock® 2.9 x 15.5 mm, the anchor fell off during insertion.This was detected during an ankle ligament repair surgery on (b)(6) 2025.An ar-1923d and ar-1949 was used to prepare bone socket and the anchor fell off during insertion.The patient bone quality was observed to be normal and no fragments were left in the patient.Procedure was successfully completed with no patient harm and no secondary procedure needed by using another new ar-1923ps instead.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed.One unpackaged ar-1923ps serial/batch number (b)(6) was received for investigation.Visual inspection noted no issues with the exterior of the device.Both the eyelet and anchor were intact as intended.Additionally, an extra eyelet was returned with the device (not the correct eyelet model for this device).Functional testing was not performed as it is irrelevant to the allegation.No problem found.

Brand Name
SUTURE ANCHOR, PEEK PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21313647
Report Number1220246-2025-00203
Device Sequence Number8151123
Product Code HWC
UDI-Device Identifier00888867023147
UDI-Public(01)00888867023147(11)231129(17)281031(10)15173908
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK PUSHLOCK
Device Catalogue NumberAR-1923PS
Device Lot Number15173908
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown